MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 86 CM; Drug eluting permanent left ventricular (lv) pacemaker electrode

ABBOTT MEDICAL (CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 86 CM; Drug eluting permanent left ventricular (lv) pacemaker electrode
Model Number 1457Q/86
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The results of the investigation are inconclusive since the device was not returned for analysis.
 
Event or Problem Description
It was reported that the patient presented for a follow-up visit in the clinic with infection and pocket erosion.It was noted that fluid had leaked from the device pocket, and the device was visible through the opened incision site of the implanted device pocket.The infection was related to the system implant procedure.The physician explanted the entire system, including the implantable cardioverter-defibrillator (icd), the right atrial lead, the right ventricular lead, and the left ventricular lead.The patient remained in stable condition.

Brand Name
QUARTET LEAD DOUBLE BEND, 86 CM
Common Device Name
Drug eluting permanent left ventricular (lv) pacemaker electrode
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25134022
Report Number2017865-2026-09725
Device Sequence Number18493354
Product Code OJX
UDI-Device Identifier05414734510189
UDI-Public(01)05414734510189(10)A000164248(17)270930
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1457Q/86
Device Lot NumberA000164248
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown